Thrombotic microangiopathy involving kidney allograft and peripheral nerves.
Аннотация
While thrombotic microangiopathy (TMA) can commonly affect the kidney, peripheral nerve involvement has not been reported to date. A 56-year-old man, recipient of a kidney allograft, reported severe headaches, tremors, and diarrhea followed by sudden-onset right foot drop after increasing his dose of tacrolimus. He then developed acute right hand pain, numbness, and weakness. At presentation, neurological examination and electroneuromyography confirmed the presence of right worse than left, sciatic and ulnar mononeuropathies. Kidney biopsy showed evidence of a thrombotic microangiopathy. Similarly, nerve biopsy showed thrombosis of epineurial blood vessels with minimal inflammation. Herein, we demonstrated that thrombotic microangiopathy can involve the peripheral nerves, resulting in major morbidity. Distinguishing TMA from vasculitis is important because it has major treatment implications.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.